Publication
Title
Selectivity for dinegative versus mononegative oxoanionic guests within a cryptand host
Author
Abstract
Language
English
Source (journal)
Journal of the Chemical Society: Dalton transactions. - London
Publication
London : 2001
ISSN
0300-9246
1477-9226
1472-7773
Volume/pages
9(2001), p. 1395-1397
ISI
000168455900005
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Publication type
Subject
External links
Web of Science
Record
Identification
Creation 12.01.2017
Last edited 07.10.2018